# SDR 08FDEA01698

- Difficulty date: April 30, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N68059
- Make and model: Doug DC-10-10F
- Aircraft serial: 46907
- Aircraft time: 53,570 hours, 25,466 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MD10 ACF MODIFICATION IN UPPER FUSELAGE AT STA 1305 JAMB DOOR L3 FOUND CRACK 0.5 INCH LONG ON THE WEB UPPER SIDE.  PERFORMED REPAIR FOR SRM 53-50-00 FIG 19 VOL. I
